# SDR UALA2010052601815

- Difficulty date: May 26, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 74,732 hours, 12,143 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3987505
- Part serial: 60
- Condition: Inoperative
- Location: Rt Pack Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO COOLING WITH PACKS ON APU FOUND RT PACK TEMP VALVE INOP AT 51 PERCENT OPEN.  REPLACED RT PACK TEMP VALVE.  GROUND CHECKS NORMAL.
